Skip to content Skip to navigation

Convergence to Attractors of Nonexpansive Set-Valued Mappings

Commun. Math. Anal.
Volume 22, Number 1 (2019), 51 - 60

Convergence to Attractors of Nonexpansive Set-Valued Mappings

Price: $20.00

Abstract

In our previous work we have shown that if for any initial point there exists a trajectory of a nonexpansive set-valued mapping attracted by a given set, then this property is stable under small perturbations of the mapping. In the present paper we obtain several extensions of this result.